# SDR REXA2016030600381

- Difficulty date: March 6, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 5,668 hours, 3,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 310.00 FRAME, BETWEEN STRINGERS 26L - 26R, THE FRAME ATTACHMENT ANGLES HAVE PITTING CORROSION.  CONTINUATION CARD 81527911 OP 92.  REPAIRED IAW REO 670-53-21-799.
